# SDR 20000503SH040

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073415
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRS FOR CRACKS AND ELONGATED HOLES IN CUSP WEB FROM BS 294 TO BS 313, RBL 45 BY REPLACEMENT (EIA ECRA 940-53-039-2).  (X)
